On the Linear Complexity of New Modified Jacobi Sequences

Qiuyan WANG  Yupeng JIANG  Dongdai LIN  Xuan GUANG  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A    No.11    pp.2263-2266
Publication Date: 2014/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.2263
Type of Manuscript: LETTER
Category: Cryptography and Information Security
cyclotomy,  sequences,  linear complexity,  minimal polynomials,  

Full Text: PDF(90.4KB)>>
Buy this Article

Jacobi sequences have good cryptography properties. Li et al. [X. Li et al., Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq*, IEICE Trans. Fundamentals, vol.E96-A, no.5, pp.1001-1005, 2013] defined a new modified Jacobi sequence of order two and got its linear complexity. In this corresponding, we determine the linear complexity and minimal polynomials of the new modified Jacobi sequence of order d. Our results show that the sequence is good from the viewpoint of linear complexity.